Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 32, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 29, 2008, 7:24 PM CDT for Osborne County, Rooks County, Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2008, 7:24 PM CDT (00:24 UTC)
- Expired
- May 29, 2008, 8:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Osborne County, KS, Rooks County, KS
The radar
The Grand Island radar (KUEX), 116 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 2:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1031 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 2224 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 300024 TORGID KSC141-163-300115- /O.NEW.KGID.TO.W.0032.080530T0024Z-080530T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 724 PM CDT THU MAY 29 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... WESTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS EASTERN ROOKS COUNTY IN NORTH CENTRAL KANSAS * UNTIL 815 PM CDT * AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PLAINVILLE...OR 31 MILES EAST OF HILL CITY...MOVING EAST AT 44 MPH. * THE TORNADO WILL BE NEAR... NATOMA AND WOODSTON BY 735 PM CDT ALTON BY 745 PM CDT WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3956 9872 3915 9869 3914 9944 3944 9944 TIME...MOT...LOC 0024Z 261DEG 38KT 3928 9922 $$
3 follow-up statements
000 WWUS53 KGID 300038 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 738 PM CDT THU MAY 29 2008 KSC141-163-300115- /O.CON.KGID.TO.W.0032.000000T0000Z-080530T0115Z/ ROOKS KS-OSBORNE KS- 738 PM CDT THU MAY 29 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WESTERN OSBORNE AND EASTERN ROOKS COUNTIES... AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 9 MILES NORTH OF NATOMA...OR 33 MILES SOUTHEAST OF PHILLIPSBURG...MOVING EAST AT 44 MPH. THE TORNADO WILL BE NEAR... ALTON BY 745 PM CDT WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3956 9872 3915 9869 3914 9944 3944 9944 TIME...MOT...LOC 0038Z 261DEG 38KT 3932 9901 $$
000 WWUS53 KGID 300054 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 753 PM CDT THU MAY 29 2008 KSC163-300103- /O.CAN.KGID.TO.W.0032.000000T0000Z-080530T0115Z/ ROOKS KS- 753 PM CDT THU MAY 29 2008 ...THE TORNADO WARNING FOR EASTERN ROOKS COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ROOKS COUNTY UNTIL 8:15 PM CDT. LAT...LON 3949 9901 3956 9872 3915 9869 3914 9901 TIME...MOT...LOC 0053Z 261DEG 38KT 3934 9881 $$ KSC141-300115- /O.CON.KGID.TO.W.0032.000000T0000Z-080530T0115Z/ OSBORNE KS- 753 PM CDT THU MAY 29 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WESTERN OSBORNE COUNTY... AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 11 MILES SOUTHEAST OF ALTON...OR 38 MILES SOUTHEAST OF PHILLIPSBURG...MOVING EAST AT 44 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3949 9901 3956 9872 3915 9869 3914 9901 TIME...MOT...LOC 0053Z 261DEG 38KT 3934 9881 $$
000 WWUS53 KGID 300114 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 814 PM CDT THU MAY 29 2008 KSC141-300124- /O.EXP.KGID.TO.W.0032.000000T0000Z-080530T0115Z/ OSBORNE KS- 814 PM CDT THU MAY 29 2008 ...THE TORNADO WARNING FOR CENTRAL OSBORNE COUNTY WILL EXPIRE AT 815 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...AND NO LONGER POSES A THREAT. A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN PORTIONS OF OSBORNE COUNTY UNTIL 845 PM CDT. LAT...LON 3949 9901 3956 9872 3915 9869 3914 9901 TIME...MOT...LOC 0114Z 261DEG 38KT 3937 9853 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 6:34 PM CDT, 50 minutes earlier.
Area forecast discussion, May 29, 6:34 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
634 PM CDT THU MAY 29 2008
.AVIATION...00Z KGRI TAF. SEVERE THUNDERSTORMS WILL BE IN THE AREA
TO KICK OFF THE FORECAST FOR THE FIRST SEVERAL HOURS OF THE
FORECAST THIS EVENING. COULD BE VERY LARGE HAIL AND TORNADOES IN
THE AREA. CONDITIONS WILL EVENTUALLY IMPROVE BY LATE EVENING AND
OVERNIGHT AS STORMS PUSH OFF TO THE EAST...AND BY
FRIDAY...CEILINGS SHOULD SCATTER.
&&
.PREV DISCUSSION... /ISSUED 226 PM CDT THU MAY 29 2008/
SHORT TERM...THROUGH TONIGHT. OBVIOUSLY THE MAIN CONCERN FOR
TONIGHT IS THE CHANCE OF SEVERE WEATHER AND FLOODING. AFTERNOON
SURFACE ANALYSIS PLACED A WARM FRONT ACROSS SOUTHERN SOUTH
DAKOTA...WITH A SURFACE LOW IN EASTERN COLORADO. A DRY LINE WAS
STRETCHING OUT OF THE LOW INTO WESTERN KANSAS...WHILE A WEAK TROUGH
WAS NOTED INTO SOUTHWEST NEBRASKA. IT APPEARS THE MAIN PROBLEM
INITIALLY WILL BE CONVECTION FIRING NEAR/ALONG THE DRYLINE AND THE
SUBTLE SURFACE TROUGH...AND THEN HAVING IT MOVE RAPIDLY TO THE
EAST/NORTHEAST. EFFECTIVE SHEAR VALUES WILL BE MORE THAN
SUFFICIENT FOR SUPERCELLS...WHILE 0-1KM HELICITY VALUES REACH
150-200 M2/S2 OVER THE ENTIRE FORECAST AREA. THE SIG TOR PARAMETER
FROM THE 09Z SREF BLANKETS MOST OF THE CWA WITH VALUES IN EXCESS
OF 2...AND ARE HIGHEST IN THE NORTHEAST QUARTER OF THE FORECAST
AREA. SUFFICE IT TO SAY...THE THREAT FOR SUPERCELLS WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES IS STILL ALL THERE.
HEAVY RAINFALL ALSO REMAINS AN ISSUE WITH PRECIPITABLE WATER VALUES
OF AROUND 1.5 INCHES FORECAST ACROSS THE AREA TONIGHT. EVEN THOUGH
THE STORMS WILL BE RELATIVELY RAPID MOVERS...THE CONCERN FOR
FLOODING REMAINS WITH AREA SOILS STILL VERY WET OR SATURATED. IT
APPEARS SOME AREAS COULD GET A COUPLE OF ROUNDS OF CONVECTION WITH
THE INITIAL ROUND COMING FROM THE DEVELOPMENT ALONG THE
DRYLINE...AND THEN MORE STORMS COMING AS THE SURFACE BOUNDARY BEHIND
THE DRYLINE PUSHES ACROSS THE REGION. THE CURRENT FLASH FLOOD WATCH
STILL APPEARS REASONABLE AND WILL LEAVE IT IN PLACE FOR TONIGHT.
A LESSER CONCERN FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL
BE WINDS APPROACHING ADVISORY CRITERIA IN THE FAR SOUTH. RUC BUFR
SOUNDINGS NEAR KRSL AND KHYS SHOWS STRONG ENOUGH WINDS COULD GET
MIXED DOWN FOR A FEW HOURS ACROSS NORTH CENTRAL KANSAS TO PUSH
NEAR ADVISORY LEVELS. FOR NOW...WILL NOT GO WITH THE ADVISORY
SINCE IT GENERALLY APPEARS MARGINAL...BUT WILL CONTINUE TO MONITOR
OBSERVATIONS LATE THIS AFTERNOON.
LONG TERM...12Z FRIDAY THROUGH THURSDAY. MAIN FORECAST CONCERN WILL
BE CHANCE OF THUNDERSTORMS OFF AND ON THROUGH THE PERIOD.
SURFACE FRONT MOSTLY THROUGH THE FORECAST AREA BY FRIDAY MORNING.
EXPECT THAT PRECIPITATION WILL BE GONE BY MORNING. A WEAK SURFACE
HIGH AND UPPER RIDGE WILL MOVE INTO THE REGION AND CONTINUE TO
AFFECT THE AREA THROUGH EARLY SUNDAY. THROUGH THIS TIME...DRY
CONDITIONS ARE EXPECTED AND TEMPERATURES SHOULD BE JUST ABOVE
AVERAGE.
STARTING SUNDAY AFTERNOON...THE FIRST IN A SERIES OF SHORT WAVES
COME ACROSS THE RIDGE. AS THESE WAVES MOVE THROUGH...THERE WILL BE A
CHANCE OF THUNDERSTORMS. THE BEST CHANCES WILL BE SUNDAY AFTERNOON
AND NIGHT AS A SURFACE LOW TO THE SOUTH MOVES THROUGH AND BRINGS A
TROUGH ACROSS THE AREA. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS
MONDAY AND MONDAY NIGHT AS THE LOW AND COLD FRONT SAG TO THE SOUTH
AND BRING POST FRONTAL SHOWERS AND THUNDERSTORMS TO THE AREA.
THERE IS A BRIEF BREAK ON TUESDAY...BUT THAT IS SHORT LIVED AS AN
UPPER LOW MOVES THROUGH THE NORTHERN AND CENTRAL PLAINS. MODELS HAVE
BEEN SOMEWHAT INCONSISTENT WITH THE TRACK OF THIS LOW. WITH IT IN
THE NORTHERN PLAINS...THERE WOULD NOT BE AS GOOD OF A CHANCE FOR
THUNDERSTORMS ACROSS THIS AREA. DUE TO THE INCONSISTENCIES IN THE
MODELS...WILL HAVE SOME LOW POPS IN FOR TUESDAY NIGHT INTO WEDNESDAY
NIGHT AS THIS UPPER LOW AND SURFACE FRONT MOVE THROUGH THE FORECAST
AREA.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR NEZ039>041-046>049-
060>064-072>077-082>087.
KS...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR KSZ005>007-017>019.
&&
HEINLEINHazardous weather outlook, May 29, 2:40 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 240 PM CDT THU MAY 29 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 301200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 240 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN OUTBREAK OF SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THROUGH THE EVENING. WELL ORGANIZED SEVERE THUNDERSTORMS ARE EXPECTED TO TRACK EAST NORTHEAST AT 35 TO 40 MPH THIS AFTERNOON AND EVENING. THE INTENSE STORMS WILL BE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS OF 70 MPH. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS WHICH MAY CAUSE FLASH FLOODING. THE STORMS WILL DEPART THE OUTLOOK AREA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, May 29, 6:54 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
654 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 1 N WOODSTON 39.47N 99.10W
05/29/2008 ROOKS KS EMERGENCY MNGR
HOUSE DESTROYED
&&
JCBLocal storm report, May 29, 7:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
701 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TORNADO 3 W AURORA 40.87N 98.06W
05/29/2008 HAMILTON NE EMERGENCY MNGR
&&
JCBLocal storm report, May 29, 7:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
702 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST GILTNER 40.77N 98.15W
05/29/2008 E65 MPH HAMILTON NE EMERGENCY MNGR
&&
JCBLocal storm report, May 29, 7:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
703 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 2 W PALCO 39.25N 99.60W
05/29/2008 ROOKS KS EMERGENCY MNGR
DEBRIS CLOUD
&&
JCBLocal storm report, May 29, 7:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL PALCO 39.25N 99.56W
05/29/2008 E1.00 INCH ROOKS KS EMERGENCY MNGR
0702 PM TSTM WND GST PALCO 39.25N 99.56W
05/29/2008 E80 MPH ROOKS KS EMERGENCY MNGR
&&
JCBLocal storm report, May 29, 7:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
719 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TORNADO 2 NW PLAINVILLE 39.25N 99.33W
05/29/2008 ROOKS KS STORM CHASER
&&
JCBThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:26 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 49 min |
| May 29, 7:29 PM CDT | Tornado Warning | GID | Jewell, Smith | 46 min |
| May 29, 7:40 PM CDT | Flash Flood Warning | GID | Jewell | 6 hr |
| May 29, 7:57 PM CDT | Tornado Warning | GID | Mitchell, Osborne | 48 min |
| May 29, 8:13 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 24 min |
| May 29, 8:13 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 32 min |
| May 29, 8:18 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 42 min |
| May 29, 8:25 PM CDT | Tornado Warning | GID | Smith | 50 min |
| May 29, 8:30 PM CDT | Flash Flood Warning | GID | Mitchell, Osborne | 6 hr |
| May 29, 8:42 PM CDT | Flash Flood Warning | GID | Phillips | 6 hr |
| May 29, 8:43 PM CDT | Tornado Warning | GID | Jewell, Mitchell | 47 min |
| May 29, 8:54 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 51 min |
| May 29, 8:58 PM CDT | River Flood Warning | GID | Rooks | 19 hr |
| May 29, 8:58 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 32 min |
| May 29, 8:58 PM CDT | Tornado Warning | GID | Jewell | 32 min |
| May 29, 8:59 PM CDT | Tornado Warning | GID | Jewell, Smith | 28 min |
| May 29, 9:21 PM CDT | Tornado Warning | GID | Osborne, Rooks, Smith | 24 min |
| May 29, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Phillips, Smith | 45 min |
| May 29, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 45 min |
| May 29, 10:03 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Smith | 42 min |
| May 29, 10:09 PM CDT | Tornado Warning | GID | Jewell | 36 min |
| May 29, 10:13 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 47 min |
| May 29, 10:30 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Rooks, Smith | 45 min |
| May 29, 10:52 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 26 min |
| May 30, 12:00 PM CDT | River Flood Warning | GID | Osborne | 23 hr |
| May 30, 6:45 PM CDT | Areal Flood Warning | GID | Rooks | 28 hr |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.